MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA ANATOMIC SHOULDER PROSTHESIS; ANATOMICAL SHOULDER SYSTEM 04.01.0134 HC PEGGED GLENOID Ø52

MEDACTA INTERNATIONAL SA ANATOMIC SHOULDER PROSTHESIS; ANATOMICAL SHOULDER SYSTEM 04.01.0134 HC PEGGED GLENOID Ø52
Model Number 04.01.0134
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 04/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient came in reporting pain and the cause is unknown.At 5 months from primary upon removing the stem, it was viewed by the surgeon that the stem was sitting proud and had a lot of osteophytes under the anatomic head that did not allow the stem to sit correctly.The surgeon then described that the version, cut angle and stem depth seemed to be incorrect.The stem was removed.The pegged glenoid was floating in the joint space with cement on the back of it.The surgeon made the observation that it did not appear that the glenoid was ever fully cemented down.The surgeon revised all components to competitor components and the surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 06 may 2025: lot 2011106: (b)(4) items manufactured and released on 13-jan-2021.Expiration date: 2025-12-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Other devices involved: anatomical shoulder system 04.01.0183 short humeral diaphysis - cementless - 10 (k180089) lot 2309089: (b)(4) items manufactured and released on 28-jun-2023.Expiration date: 2028-06-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.

Brand Name
ANATOMIC SHOULDER PROSTHESIS
Common Device Name
ANATOMICAL SHOULDER SYSTEM 04.01.0134 HC PEGGED GLENOID Ø52
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key22076618
Report Number3005180920-2025-00457
Device Sequence Number18334489
Product Code KWS
UDI-Device Identifier07630040713290
UDI-Public07630040713290
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K170910
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/22/2025
Device Model Number04.01.0134
Device Lot Number2011106
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2025
Initial Report FDA Received Date05/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexMale
Patient Weight82 KG
Patient RaceWhite